Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Pregabalin addiction 300mg upwards of several a day


[Vo...]

Recommended Posts

I’m taking Pregabalin 300mg several or these a day, got myself into an awful mess with  addiction. It was through NA that I was told of this forum and I’m reaching out really to anyone who’s been in similar situation to me. When I try and cut back feel awful, anxiety, flu like, cravings. Keep cutting back, going weeks doing well and then slipping. If I can just post, if anyone can relate. I just want off this horrible drug and to be me again and recover but I can’t do it by myself.
Link to comment
Share on other sites

[70...]

Hello Vorina and welcome to BenzoBuddies,

 

Is is nice that recovery community members share resources like BenzoBuddies with one another.  That is one of the many great things about recovery groups.  I certainly to understand your desire to connect with others who are going through what you are.  I had the same longing.  I honestly don't know how anyone can "do" recovery alone so kudos to you for trying to find others who are where you are.

 

We do have members who have been affected by things other than benzos.  I've put a link below to the Other Medications forum:

 

Other Medications

 

While I can't give you guidance on how to taper pregabalin, I will say that it is likely you will need to taper very slowly as is recommended with benzos.  Many of our members taper over months and some over a year or more.

 

Get familiar with our site Vorina and when you feel ready, you can start a thread.

 

Best and healing to you,

 

Kate

 

 

Link to comment
Share on other sites

×
×
  • Create New...